# SDR R61A20100211

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 10,045 hours, 5,864 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR SLIDE UNLACED.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR EMERGENCY EVACUATION SLIDE PER EMB AMM.  A/C WAS THEN RETURNED TO SERVICE.
